# SDR JJBA20240115009

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 40,816 hours, 27,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE INTERMITTENTLY. REMOVED MAIN DOOR EXTERNAL EMERGENCY LIGHT ASSEMBLY TO BEGIN. FOUND ISSUE TO BE THE CONTACTORS INSIDE HOUSING AND WIRING HARNESS END TERMINAL. INSTALLED EMERGENCY LIGHT ASSEMBLY ON MAIN CABIN DOOR. OPS CHECK SAT.
